I took plan B the 23rd of September and a week later exactly I started bleeding like my period. (This was the first time I had ever taken plan b.) It was normal red blood. Then the 5th it was lighter and I thought it was over, but then next day it was dark brown blood. It slowly started becoming more and now its back to normal red blood. What does this mean?
Plan b should make you bleed a few days after taking it, this means it worked. You should only bleed a few days no longer than a week. Then ou should get your period 28 or so days from the last day you plan b bleed. If your blessings longer than a week see your gyno
Plan B doesn't HAVE to make you bleed to work (I never bled when I took it), but it does cause many women to bleed and/or throw off their cycle. Brown blood is just "old" blood that sat around before coming out.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.